# SDR HEER20170517286

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N462P
- Make and model: Bell 407
- Aircraft serial: 54164
- Aircraft time: 513 hours
- Engine: Allsn 250C47B
- Engine time: 513 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWD141459
- Condition: Spalled
- Location: Engine
- Part time: 513 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 5-9-17 FOR NR 5 BEARING UPGRADE.  NR 5 BEARING SPALLING AT OUTER RACE SPLIT.  SCRAPPED BEARING AND REPLACED WITH NEW NR 5 BEARING.
